Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Irreducible polynomials with all but one zero close to the unit disk

Tom 143 / 2016

DoYong Kwon Colloquium Mathematicum 143 (2016), 265-270 MSC: Primary 11R06, 11R09; Secondary 30C15. DOI: 10.4064/cm6604-11-2015 Opublikowany online: 4 February 2016

Streszczenie

We consider a certain class of polynomials whose zeros are, all with one exception, close to the closed unit disk. We demonstrate that the Mahler measure can be employed to prove irreducibility of these polynomials over $\mathbb {Q}$.

Autorzy

  • DoYong KwonDepartment of Mathematics
    Chonnam National University
    Gwangju 500-757, Republic of Korea
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek